MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 STANDARD ST 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 STANDARD ST 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number SSTD215STR
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing in challenge silicone models, the hypotube of the subject guidewire broke.The subject guidewire remained intact and did not separate into parts.No additional information is available.
 
Additional Manufacturer Narrative
D4 expiration date: updated.D4 gtin: updated.H4 manufacturing date: updated.There are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.This device was used as part of stryker r&d simulated use testing in challenge silicone models with zion team members, designed and selected the models to test the limits of subject guidewire.The subject guidewire had proximal bond joints break.The subject guidewire remained intact and did not separate into parts.Please note that these silicone models have extreme tortuosity and are designed to test the edge of failure of the guidewire devices.The device was not returned.It is probable that the guidewire was fractured as a result of the extreme testing conditions that it was exposed to during sim use testing with the intent of testing the device to the edge of failure.An assignable cause of use error will be assigned to the reported guidewire broken/fractured during use as the intent of the testing was to test the device to the edge of failure.
 
Event or Problem Description

Brand Name
SYNCHRO SELECT-14 STANDARD ST 215CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24019813
Report Number3012931345-2026-00007
Device Sequence Number12999918
Product Code MOF
UDI-Device Identifier07613327508499
UDI-Public(01)07613327508499(17)270109(10)0000606862
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSTD215STR
Device Lot Number0000606862
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown